Generalised Gagliardo–Nirenberg inequalities using weak Lebesgue spaces and BMO

McCormick, David S, Robinson, James C and Rodrigo, Jose L (2013) Generalised Gagliardo–Nirenberg inequalities using weak Lebesgue spaces and BMO. Milan Journal of Mathematics, 81 (2). pp. 265-289. ISSN 1424-9286

[img] PDF - Accepted Version
Download (470kB)
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Research Centres and Groups: Numerical Analysis and Scientific Computing Research Group
Subjects: Q Science > QA Mathematics > QA0299 Analysis. Including analytical methods connected with physical problems
Depositing User: David McCormick
Date Deposited: 12 Jan 2017 11:11
Last Modified: 07 Mar 2017 19:38
URI: http://sro.sussex.ac.uk/id/eprint/59609

View download statistics for this item

📧 Request an update